# SDR YENA2022100400985

- Difficulty date: September 24, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 63,044 hours, 22,565 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Part number: 20414440404
- Part serial: DAA4A10448
- Condition: Failed
- Location: 7sq
- Part time: 3,660 hours, 1,321 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1957, FLL-BOG. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) ' WEATHER RADAR FAULTY. ON X OFF FAILURES SHOWED & CYCLED BETWEEN WX ANT IN RED X WX RF IN RED. TURNING WX OFF WILL FIX THE ISSUE FOR A FEW MINUTES THEN FAULTY AGAIN; REMOVED AND REPLACED DRIVE WEATHER RADAR ANTENNA IAW AMM 34-41-11. OPS CHECK GOOD, NO DEFECT NOTED AT THIS TIME. A/C OK TO CONTINUE TO SERVICE.'
